# SDR O2GA2020100550201

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 12,653 hours, 9,101 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF THE RIGHT FUEL GAUGE ROLLED BACK RAPIDLY TO 500 LBS LOWER THAN THE LEFT SIDE.  THE MASTER CAUTION WARNING LIGHT ASSOCIATED WITH THE RIGHT FUEL GAUGE LIGHT ILLUMINATED.  EMERGENCY WAS DECLARED AND DIVERTED TO ALTERNATE AIRPORT WITH LONGER RUNWAY.  LANDING WAS UNEVENTFUL.  MAINTENANCE SUMPED THE FUEL TANKS, PERFORMED AN AIRCRAFT OVERWEIGHT LANDING INSPECTION AND DEFERRED THE FUEL QUANTITY SYSTEM PER  MEL.  FURTHER TROUBLESHOOTING AND OPERATIONAL CHECK WAS PERFORMED OF THE FUEL QUANTITY SYSTEM, WITH NO DEFECTS NOTED.  AN OPERATIONAL CHECK FLIGHT (OCF) WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
